Invariant measures and long-time behavior for the Benjamin-Ono equation
Journées équations aux dérivées partielles (2014), article no. 11, 14 p.

We summarize the main ideas in a series of papers ([20], [21], [22], [5]) devoted to the construction of invariant measures and to the long-time behavior of solutions of the periodic Benjamin-Ono equation.

@article{JEDP_2014____A11_0,
     author = {Deng, Yu and Tzvetkov, Nikolay and Visciglia, Nicola},
     title = {Invariant measures and long-time behavior for the Benjamin-Ono equation},
     journal = {Journ\'ees \'equations aux d\'eriv\'ees partielles},
     publisher = {Groupement de recherche 2434 du CNRS},
     year = {2014},
     doi = {10.5802/jedp.114},
     language = {en},
     url = {http://www.numdam.org/item/JEDP_2014____A11_0}
}
Deng, Yu; Tzvetkov, Nikolay; Visciglia, Nicola. Invariant measures and long-time behavior for the Benjamin-Ono equation. Journées équations aux dérivées partielles (2014), article  no. 11, 14 p. doi : 10.5802/jedp.114. http://www.numdam.org/item/JEDP_2014____A11_0/

[1] L. Abdelouhab, J. Bona, M. Felland, J.-C. Saut, Nonlocal models for nonlinear, dispersive waves, Phys. D 40 (1989) 360-392. | MR 1044731 | Zbl 0699.35227

[2] J. Bourgain, Fourier transform restriction phenomena for certain lattice subsets and applications to nonlinear evolution equations. II. The KdV-equation, Geom. Funct. Anal. 3 (1993), 209-262 | MR 1215780 | Zbl 0787.35098

[3] N. Burq, F. Planchon, On well-posedness for the Benjamin-Ono equation, Math. Ann. 340 (2008) 497-542. | MR 2357995 | Zbl 1148.35074

[4] Y. Deng, Invariance of the Gibbs measure for the Benjamin-Ono equation. arxiv:1210.1542

[5] Y. Deng, N. Tzvetkov, N. Visciglia, Invariant Measures and long time behavior for the Benjamin-Ono equation III, arXiv:1405.4954

[6] J. L. Lebowitz, H. A. Rose, E. R. Speer, Statistical mechanics of the nonlinear Schrödinger equation, J. Statist. Phys. 50 (1988), 657Ð687. | MR 939505 | Zbl 1084.82506

[7] A. Ionescu, C. Kenig, Global well-posedness of the Benjamin-Ono equation in low regularity spaces, J. Amer. Math. Soc. 20 (2007) 753-798. | MR 2291918 | Zbl 1123.35055

[8] T. Kato, G. Ponce, Commutator estimates and the Euler and Navier-Stokes equations, Comm. Pure Appl. Math. 41 (1988) 891-907. | MR 951744 | Zbl 0671.35066

[9] C. Kenig, K. Koenig, On the local well-posedness of the Benjamin-Ono and modified Benjamin-Ono equations, Math. Res. Lett., 10 (2003) 879-895. | MR 2025062 | Zbl 1044.35072

[10] H. Koch, N. Tzvetkov, On the local well-posedness of the Benjamin-Ono equation in H s (), Int. Math. Res. Not. 2003, n.26, 1449-1464. | MR 1976047 | Zbl 1039.35106

[11] Y. Matsuno, Bilinear transformation method, Academic Press, 1984. | MR 759718 | Zbl 0552.35001

[12] H.P. McKean, E. Trubowitz, Hill’s operator and hyperelliptic function theory in the presence of infinitely many branch points, Comm. Pure Appl. Math. 29 (1976), 143-226. | MR 427731 | Zbl 0339.34024

[13] L. Molinet, Global well-posendess in L 2 for the periodic Benjamin-Ono equation, Amer. J. Math. 130 (2008) 635-685. | MR 2418924 | Zbl 1157.35001

[14] L. Molinet, D. Pilod, The Cauchy problem of the Benjamin-Ono equation in L 2 revisited, arXiv:1007.1545v1 | MR 2970711

[15] L. Molinet, J.-C. Saut, N. Tzvetkov, Ill-posedness issues for the Benjamin-Ono and related equations, SIAM J. Math. Anal. 33 (2001), 982-988. | MR 1885293 | Zbl 0999.35085

[16] A. Nahmod, T. Oh, L. Rey-Bellet, G. Staffilani, Invariant weighted Wiener measures and almost sure global well-posedness for the periodic derivative NLS, J. Eur. Math. Soc. 14 (2012), 1275-1330. | MR 2928851 | Zbl 1251.35151

[17] G. Ponce, On the global well-posedness of the Benjamin-Ono equation, Diff. Int. Eq. 4 (1991) 527-542. | MR 1097916 | Zbl 0732.35038

[18] T. Tao, Global well-posedness of the Benjamin-Ono equation in H 1 , J. Hyperbolic Diff. Equations, 1 (2004) 27-49. | MR 2052470 | Zbl 1055.35104

[19] N. Tzvetkov, Construction of a Gibbs measure associated to the periodic Benjamin-Ono equation, Probab. Theory Relat. Fields 146 (2010) 481-514. | MR 2574736 | Zbl 1188.35183

[20] N. Tzvetkov, N. Visciglia, Gaussian measures associated to the higher order conservation laws of the Benjamin-Ono equation , Ann. Scient. Ec. Norm. Sup. 46 (2013) 249-299. | MR 3112200

[21] N. Tzvetkov, N. Visciglia, Invariant measures and long time behaviour for the Benjamin-Ono equation, Int. Math. Res. Not. 2013; doi: 10.1093/imrn/rnt094. | MR 3257548

[22] N. Tzvetkov, N. Visciglia, Invariant measures and long time behaviour for the Benjamin-Ono equation II, J. Math. Pures Appl. 2014; doi:10.1016/j.matpur.2014.03.009 | MR 3257548

[23] P. Zhidkov, KdV and Nonlinear Schrödinger equations : qualitative theory, Lecture notes in Mathematics 1756, Springer, 2001. | Zbl 0987.35001